CVS Daily Energy Vitamins -- A Review

Searching for the right product

Looking high and low (mostly low here) for a vitamin that will give me more energy.
Looking high and low (mostly low here) for a vitamin that will give me more energy.

The search is on

For some time now I have been trying different vitamins. I had previously been on a standard brand which was working pretty well. Then I tried switching to a brand that was advertised as
"natural" which was OK but didn't give me as much energy as the brand I had used previously. I was about to go back to my previous brand when I found this item, made by CVS, which was identical to the brand I had used before. The store formulated brand was considerably cheaper, so I decided to try it.

After about a week I noticed I felt more energetic. I had been wanting to start an exercise program but I would come home from work too tired to do anything other than fall out on the couch. When I started taking this brand I felt peppy enough to start walking in the evenings until the weather got too hot. I still did some stretches and other move-in-place exercises which seemed to increase my overall sense of well being even more.

I was feeling really good about this product when I ran into a snag. I started to notice I felt nauseated after taking the pill. I tried eating before taking it, which helped, but I still felt queasy. I thought it might be something else, but then my spouse told me he had been sneaking and taking some of my vitamins (he wanted to feel more energy, too, I guess). He had noticed the nausea also and stopped taking them. After about two months I decided to give them up as well, because I began to anticipate feeling sick to the stomach and found myself unconsciously "forgetting" to take them.

Overall this product did give me more energy and fairly soon after taking it. But the side effect of nausea caused me (and my sneaky spouse) to discontinue the medication. I do not have a "sensitive stomach" and can usually take most medicines without difficulty. So I would say this is a good product if you can tolerate it but it might cause stomach issues for some people.

More by this Author


Comments 2 comments

Brian 4 years ago

I've felt nauseous taking this pill, but the solution for me was to take the pill immediately before exercising. For whatever reason, this reduces (but doesn't quite eliminate) the nausea.


bjspivey-rivers profile image

bjspivey-rivers 4 years ago Author

I have had that problem with some multivitamins also. Sometimes taking it after eating helps. I have switched to a chewable vitamin and I no longer have the nausea problem.

    Sign in or sign up and post using a HubPages Network account.

    0 of 8192 characters used
    Post Comment

    No HTML is allowed in comments, but URLs will be hyperlinked. Comments are not for promoting your articles or other sites.


    Click to Rate This Article
    working